# SDR USAA2013050100003

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 61,405 hours, 23,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - ESCAPE PATH LIGHTING STRIP ADJACENT TO SEAT 1C IS LOOSE.  SECURED PATH LIGHTING STRIP AT 1C.
